# SDR DALA2015022801960

- Difficulty date: February 27, 2015
- Submitted: March 7, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING FRAME 68 AT LEVEL STR 23L AT AFT GALLEY AREA, L=0.160", W=0.050", D=0.001".   REPLACED CORNER FITTING, LOCATED FRAME 68 AT LEVEL STR 23L AT AFT GALLEY AREA IAW SRM 51-72-11, DWG D53480019.
